MAUDE Adverse Event Report: MIO; UNO INSET II 80/9 PCC GREY MIMX

MIO; UNO INSET II 80/9 PCC GREY MIMX
Model Number MMT-975
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2021 , it was reported that the patient's infusion set's tubing broke off when she was trying to put on.It happened three days ago, and the patient was unsure of her blood glucose levels.Upon investigation of the returned used device (one set), it was found that the glue in the tubing connector was missing.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 80/9 PCC GREY MIMX
MDR Report Key11699492
Report Number3003442380-2021-00219
Device Sequence Number3436305
Product Code FPA
UDI-Device Identifier05705244007833
UDI-Public05705244007833
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/01/2022
Device Model NumberMMT-975
Device Lot Number5299905
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2021
Initial Report FDA Received Date04/21/2021
Patient Sequence Number1